# SDR BUFA9513

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C267072
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 792 - STALL WARNING CAME ON RIGHT AFTER ROTATION, STALL WARNING STILL ON AT 220 KTS IN LEVEL FLIGHT, ALL OTHER INDICATIONS NORMAL.  RETURNED TO MMMX.  REMOVED AND REPLACED STALL WARNING LIFT TRANSDUCER, SYSTEM OP CHECK NORMAL PER MM 34-16.  (W)
